Applications of regular filters and square principles in model theory

Juliette Kennedy, Jouko Väänänen

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationSet theory
Number of pages26
Place of PublicationNapoli
PublisherAracne, Dipartimento di Matematica della Seconda Universita di Napoli cop.
Publication date2005
Pages111-136
ISBN (Print)978-88-548-0982-6
Publication statusPublished - 2005
MoE publication typeA3 Book chapter

Fields of Science

  • 111 Mathematics

Cite this